# SDR SWAA021285

- Difficulty date: June 7, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 20,624 hours, 17,971 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, SWA SI 11111-55, FOUND RT ELEVATOR TAB LOCKOUT FWD MOUNT BUSHINGS WORN.  REMOVED AND REPLACED TAB LOCKOUT MOUNT BUSHINGS.
